# SDR QR9R2023062900002

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724089792
- Aircraft time: 3,022 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC3185
- Condition: Unknown
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACTUATOR CAUTION LIGHT ILLUMINATED WITH NO OTHER LIGHTS. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. MOC COMPLETED IAW AMM 05-60-00, 6-12; NO PROBLEMS/LEAKS NOTED.
